Show simple item record

dc.contributor.authorGhaemi, M.B.
dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorSaiedinezhad, S.
dc.date.accessioned2014-06-17T08:33:09Z
dc.date.available2014-06-17T08:33:09Z
dc.date.issued2009
dc.identifier.citationVol. 42, pp. 256-264es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2748
dc.description.abstractWe introduce the concept of semi-invariance among the PN spaces. In this paper we will find a sufficient condition for some PN spaces to be semi-invariant. We will show that PN spaces are normal(functional analysis) spaces.Urysohns's lemma, and Tietze extensions theorem for them are proved.es_ES
dc.language.isoenes_ES
dc.publisherChaos, solitons and fractalses_ES
dc.sourceAccepted on November 23, 2008es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleInvariant and semi-invariant probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionjournal homepage: www.elsevier.com/locate/chaoses_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record